# SDR QXEA200700591

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 13,883 hours, 10,070 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 32912104
- Part serial: 940
- Condition: Malfunctioned
- Location: Apu Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA- FLIGHT 2531 - AFTER ENGINE START RECEIVED A APU BLEED CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE FOUND CODE MPE 46 IN THE MDC. REPLACED THE LOAD CONTROL VALVE IAW CRJ-700 AMM 49-51-05-000-801-A01. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
